# SDR DALA2023011600303

- Difficulty date: January 13, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 29,042 hours, 11,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 907-927 Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT BTW STA 927 TO STA 907 AND LBL 25 AT PASSENGER CABIN (W2). CORROSION ON FLOOR SUPPORT BTW STA 927 TO STA 907 AND LBL 25 AT PASSENGER CABIN WAS REPAIRED PER PRI 605100-14 REV.0 AND REV.1 AND ER/A 605100-14 REV.ORIGINAL.
